# SDR 96FDEA01139

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199FE
- Make and model: Boeing 727173C
- Aircraft serial: 19509
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516346
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0546 AND 011.  WHILE WORKING NR 0537, FOUND CORROSION ON FRAME BS 1110, WL 150, RBL 29 - RBL 34.  BLENDED CORROSION, FOUND TO BE WITHIN LIMITS PER DWG 65-16346.  ALODINED AND PRIMED AREAS.
